Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Severe pelvic pain after mirena insertion. Weight gain, nausea and headache. Spotting. Pregnant?

I have the mirena iud . its been in for 2 years now. The last one I had put in right after my son was born back in 05. About 3 months before I needed it replace i had severe pelvic pain . Turns out the IUD flipped and attached itself to my uterus . Well for the past month now I have gained about 5 pounds, nausea, headache and lower back pain . The past 2 months my boyfriend and I have been having sex with no protection. and i have had spotted bleeding. Im worried the iud has moved again and maybe pregnant. Any thoughts?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Intrauterine device can cause side effects like inter-menstrual spotting, pain abdomen etc.
So possibly your symptoms could be due to this.
Usually these symptoms will subside soon without the need of medication.
Anyhow if the symptoms persist better consult gynecologist once and go for ultrasound.
Which will rule out the pregnancy and can also show the status of the device.
Take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor